# SDR 03FDEA01153

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46615
- Aircraft time: 76,885 hours, 30,969 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXRAM141617
- Part serial: UNK
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR PANEL DELEMINATED WITH CORROSION.    RECEIVED PANEL AND FAB ON TRAVELER T2/351475 IAW DWG SRZ 25-005.
